Modules over the 4-dimensional Sklyanin algebra
Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 1, p. 35-90
@article{BSMF_1993__121_1_35_0,
     author = {Levasseur, Thierry and Smith, S.Paul},
     title = {Modules over the 4-dimensional Sklyanin algebra},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {121},
     number = {1},
     year = {1993},
     pages = {35-90},
     doi = {10.24033/bsmf.2200},
     zbl = {0823.17020},
     mrnumber = {94f:16054},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1993__121_1_35_0}
}
Levasseur, Thierry; Smith, S.Paul. Modules over the 4-dimensional Sklyanin algebra. Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 1, pp. 35-90. doi : 10.24033/bsmf.2200. http://www.numdam.org/item/BSMF_1993__121_1_35_0/

[1] Artin (M.) and Schelter (W.F.). - Graded algebras of global dimension 3, Advances in Math., t. 66 n° 2, 1987, p. 171-216. | MR 88k:16003 | Zbl 0633.16001

[2] Artin (M.), Tate (J.) and Van Den Bergh (M.). - Some Algebras Associated to Automorphisms of Elliptic Curves, The Grothendieck Festschrift. - P. Cartier et al. Editors, Birkhauser, 1990. | MR 92e:14002 | Zbl 0744.14024

[3] Artin (M.), Tate (J.) and Van Den Bergh (M.). - Modules over regular algebras of dimension 3, Invent. Math., t. 106, 1991, p. 335-388. | MR 93e:16055 | Zbl 0763.14001

[4] Artin (M.) and Van Den Bergh (M.). - Twisted homogeneous coordinate rings, J. of Algebra, t. 133, 1990, p. 249-271. | MR 91k:14003 | Zbl 0717.14001

[5] Björk (J.E.). - Rings of Differential Operators. - North-Holland, 1979. | Zbl 0499.13009

[6] Björk (J.E.). - The Auslander Condition on Noetherian Rings, Séminaire Dubreil-Malliavin 1987-1988, Lect. Notes in Math. 1404, Springer-Verlag, 1989, p. 137-173. | Zbl 0696.16006

[7] Björk (J.E.) and Ekström (E.K.). - Filtered Auslander-Gorenstein Rings, Colloque en l'honneur de J. Dixmier. - Birkhauser, 1991.

[8] Ekström (E.K.). - The Auslander condition on graded and filtered noetherian rings, Séminaire Dubreil-Malliavin 1987-1988, Lect. Notes in Math. 1404, Springer-Verlag, 1989, p. 220-245. | Zbl 0691.16020

[9] Krause (G.) and Lenagan (T.H.). - Growth of Algebras and Gelfand-Kirillov Dimension. - Research Notes in Math. 116, Pitman, London, 1985. | MR 86g:16001 | Zbl 0564.16001

[10] Levasseur (T.). - Complexe bidualisant en algèbre non-commutative, Séminaire Dubreil-Malliavin 1983-1984, Lect. Notes in Math. 1146, Springer Verlag, 1985, p. 270-287. | MR 88f:16031 | Zbl 0594.13015

[11] Levasseur (T.). - Some properties of non-commutative regular graded rings, Glasgow J. Math., to appear. | Zbl 0824.16032

[12] Li Huishi. - Non-commutative Zariskian rings, Ph. D. Thesis, U.I.A. Antwerp, 1989.

[13] Mumford (D.). - Varieties defined by quadratic relations, in Questions on Algebraic Varieties. - Ed. E. Marchionne, C.I.M.E., III Ciclo, Varenna 1969, Roma, 1970. | Zbl 0198.25801

[14] Odesskii (A.V.) and Feigin (B.L.). - Sklyanin algebras associated with an elliptic curve (in Russian). - Preprint, 1989.

[15] Odesskii (A.V.) and Feigin (B.L.). - Elliptic Sklyanin algebras (in Russian), Funk. Anal. Prilozh., t. 23 (3), 1989, p. 45-54. | MR 91e:16037

[16] Salmon (G.). - A Treatise on Analytic Geometry of Three Dimensions, 7th Ed. - Chelsea Publ. Co., New York, 1927.

[17] Sklyanin (E.K.). - Some algebraic structures connected to the Yang-Baxter equation, Func. Anal. Appl., t. 16, 1982, p. 27-34. | MR 84c:82004 | Zbl 0513.58028

[18] Sklyanin (E.K.). - Some algebraic structures connected to the Yang-Baxter equation. Representations of Quantum algebras, Func. Anal. Appl., t. 17, 1983, p. 273-284. | MR 85k:82011 | Zbl 0536.58007

[19] Small (L.W.) and Warfield (R.B.). - Prime Affine Algebras of Gelfand-Kirillov Dimension One, J. Algebra, t. 91, 1984, p. 386-389. | MR 86h:16006 | Zbl 0545.16011

[20] Smith (S.P.). - A remark on Gelfand-Kirillov Dimension, Preprint, 1990.

[21] Smith (S.P.) and Stafford (J.T.). - Regularity of the four dimensional Sklyanin algebra, Compositio Math., to appear. | Numdam | Zbl 0758.16001

[22] Stafford (J.T.). - Stable Structure of Non-commutative Noetherian Rings, II, J. Algebra, t. 52, 1978, p. 218-235. | MR 58 #16763 | Zbl 0391.16010

[23] Stafford (J.T.). - Regularity of Algebras related to the Sklyanin algebra. - Preprint, 1990.

[24] Weber (H.M.). - Lehrbuch der Algebra, Vol. 3. - Chelsea Publ. Co., New York, 1961.

[25] Yekutieli (A.). - The Residue Complex and Duality for some non commutative rings. - Ph. D. Thesis, MIT, 1990.